# SDR ABXA9700803

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9917701
- Condition: Cracked
- Location: Bs 1244
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT INTERCOSTAL AT CANTED FRAME STA 1244 WAS FOUND CRACKED.  THE INTERCOSTAL WAS REPLACED IAW DC9 SRM.
